zbMATH — the first resource for mathematics

Existence of solutions for a generalized vector quasivariational inequality. (English) Zbl 0869.49005
Authors’ abstract: “The paper deals with a generalization of a vector quasivariational inequality. An existence theorem for its solutions is established; it is based on a kind of minimax inequality, which is here established for continuous affine mappings and differs from previous results. Fan’s section theorem for set-valued mappings is extended. An application for an equilibrium problem of a network with vector-valued cost functions is given”.
Reviewer: M.A.Noor (Riyadh)

49J40 Variational inequalities
90C30 Nonlinear programming
Full Text: DOI
[1] Giannessi, F.,Theorems of the Alternative, Quadratic Problems, and Complementarity Problems, Variational Inequalities and Complementarity Problems, Edited By R. W. Cottle, F. Giannessi, and J. L. Lions, John Wiley, Chichester, England, pp. 151–186, 1980. · Zbl 0484.90081
[2] Chen, G. Y.,Existence of Solutions for a Vector Variational Inequality: An Extension of the Hartmann-Stampacchia Theorem, Journal of Optimization Theory and Applications, Vol. 74, pp. 445–456, 1992. · Zbl 0795.49010 · doi:10.1007/BF00940320
[3] Chen, G. Y., andYang, X. Q.,The Vector Complementarity Problem and Its Equivalence with the Weak Minimal Element in Ordered Spaces, Journal of Mathematical Analysis and Applications, Vol. 153, pp. 136–158, 1990. · Zbl 0719.90078 · doi:10.1016/0022-247X(90)90223-3
[4] Chen, G. Y.,A Generalized Section Theorem and a Minimax Inequality for a Vector-Valued Mapping, Optimization, Vol. 22, pp. 745–754, 1991. · Zbl 0761.47036 · doi:10.1080/02331939108843716
[5] Nieuwenhuis, J. W.,Some Minimax Theorems in Vector-Valued Functions, Journal of Optimization Theory and Applications, Vol. 40, pp. 463–475, 1983. · Zbl 0494.90073 · doi:10.1007/BF00933511
[6] Ferro, F.,A Minimax Theorem for Vector-Valued Functions, Part 1, Journal of Optimization Theory and Applications, Vol. 60, pp. 19–31, 1989. · Zbl 0631.90077 · doi:10.1007/BF00938796
[7] Ferro, F.,A Minimax Theorem for Vector-Valued Functions, Part 2, Journal of Optimization Theory and Applications, Vol. 68, pp. 35–48, 1991. · Zbl 0696.90061 · doi:10.1007/BF00939934
[8] Tanaka, T. Existence Theorems for Cone Saddle Points of Vector-Valued Functions in Infinite-Dimensional Spaces, Journal of Optimization Theory and Applications, Vol. 62, pp. 127–138, 1989. · Zbl 0652.49011 · doi:10.1007/BF00939633
[9] Chan, D., andPang, J. S.,The Generalized Quasivariational Inequality Problem, Mathematics of Operations Research, Vol. 7, pp. 211–222, 1982. · Zbl 0502.90080 · doi:10.1287/moor.7.2.211
[10] Aubin, J. P.,Applied Abstract Analysis, John Wiley and Sons, New York, New York, 1977. · Zbl 0393.54001
[11] Knesev, H.,Sur un Theorème Fundamental de la Theorie des Jeux, Comptes Rendus de l’Academie des Sciences, Paris, Vol. 234, pp. 2418–2420, 1952.
[12] Jahn, J. Scalarization in Vector Optimization, Mathematical Programming, Vol. 29, pp. 203–218, 1984. · Zbl 0539.90093 · doi:10.1007/BF02592221
[13] Fan, F. A Generalization of Tychonoff’s Fixed-Point Theorem, Mathematische Annalen, Vol. 142, pp. 305–310, 1961. · Zbl 0093.36701 · doi:10.1007/BF01353421
[14] Penot, J. P., andSterna-Karwat, A.,Parametrized Multicriteria Optimization: Continuity and Closedness of Optimal Multifunctions, Journal of Mathematical Analysis and Applications Vol. 120, pp. 150–168, 1986. · Zbl 0626.90083 · doi:10.1016/0022-247X(86)90209-X
[15] Maugeri, A.,Convex Programming, Variational Inequalities, and Applications to the Traffic Equilibrium Problem, Applied Mathematics and Optimization, Vol. 16, pp. 169–185, 1987. · Zbl 0632.90055 · doi:10.1007/BF01442190
[16] De Luca, M., andMaugeri, A.,Quasivariational Inequalities and Applications to Equilibrium Problems with Elastic Demand, Nonsmooth Optimization and Related Topics, Edited by F. H. Clarke, V. F. Demyanov, and F. Giannessi, Plenum Press, New York, New York, 1989.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.